# SDR 2WAA20140728001

- Difficulty date: July 26, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N803WA
- Make and model: Doug DC-9-82
- Aircraft serial: 49507
- Aircraft time: 46,884 hours, 34,584 cycles
- Engine: Pwa JT8D17A
- Engine time: 32,577 hours, 24,301 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LOST THRUST ON LT ENGINE AFTER TAKEOFF.  RETURNED TO DEPARTURE.  REMOVED AND REPLACED NR 1 ENGINE. OPS CHECKED NORMAL. ACCOMPLISHED NR 1 ENGINE DFGC INTERMIX WIRING IAW MM 71-02-00 PARA (F) PAGE 203. OPS CHECKED NORMAL.
